# SDR AALA202412230156

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,636 hours, 18,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY CEILING LIGHT INOPERATIVE AT LEFT HAND ROW 17ABC. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
